Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Log canonical models and variation of GIT for genus $ 4$ canonical curves


Authors: Sebastian Casalaina-Martin, David Jensen and Radu Laza
Journal: J. Algebraic Geom. 23 (2014), 727-764
Published electronically: March 3, 2014
MathSciNet review: 3263667
Full-text PDF

Abstract | References | Additional Information

Abstract: We discuss geometric invariant theory (GIT) for canonically embedded genus $ 4$ curves and the connection to the Hassett-Keel program. A canonical genus $ 4$ curve is a complete intersection of a quadric and a cubic, and, in contrast to the genus $ 3$ case, there is a family of GIT quotients that depend on a choice of linearization. We discuss the corresponding variation of GIT (VGIT) problem and show that the resulting spaces give the final steps in the Hassett-Keel program for genus $ 4$ curves.


References [Enhancements On Off] (What's this?)


Additional Information

Sebastian Casalaina-Martin
Affiliation: University of Colorado, Department of Mathematics, Boulder, Colorado
Email: casa@math.colorado.edu

David Jensen
Affiliation: Stony Brook University, Department of Mathematics, Stony Brook, New York
Email: djensen@math.sunysb.edu

Radu Laza
Affiliation: Stony Brook University, Department of Mathematics, Stony Brook, New York
Email: rlaza@math.sunysb.edu

DOI: https://doi.org/10.1090/S1056-3911-2014-00636-6
Received by editor(s): March 22, 2012
Received by editor(s) in revised form: August 6, 2012, November 5, 2012, and November 16, 2012
Published electronically: March 3, 2014
Additional Notes: The first author was partially supported by NSF grant DMS-1101333
The third author was partially supported by NSF grant DMS-0968968 and a Sloan Fellowship
Article copyright: © Copyright 2014

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website